# SDR SCNA99506

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 567-595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE 'L' ANGLE  AT STATION 567 TO 595 AT LONGERON 44L WAS FOUND TO HAVE CORROSION AND MATERIAL LOSS WAS GREATER THAN 20 PERCENT THE ORIGINAL THICNESS WAS .090 AND FOUR AREAS AFTER WERE .060 AND .074 AND .072 AND .073.  THE SUBJECT CORROSION WAS REMOVED AND BLENDED 'L' ANGLES WERE FABRICATED AND INSTALLED IAW DC10 SRM 53-10-00,  53-00-01 SCA EO 5356841 AND DIMENSION EA DC10 5310 0027.
